# SDR 9507279759

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL BOTH THE INTERIOR AND EXTERIOR HANDLES FROM THE CLIPS.  ALSO, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE USING THE INTERIOR HANDLE.  ADJUSTED THE CLIPS AND LATCHES.  CHECKED OK.
